# SDR IPXA2014062083355

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Overserviced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

ENROUTE,  NOTICED A PERSISTENT ODOR.  AFTER ABOUT AN HOUR, BOTH PILOTS HAD SLIGHT EYE IRRITATION.  BOTH PILOTS USED OXYGEN.  ODOR SEEMED TO DIMINISH LATER IN FLIGHT.  CHECKED MAIN, FWD AND AFT LOWER LOBE AND BULK CARGO AREAS.  NO SPILLS FOUND OR REPORTED BY UNLOAD CREW.  FOUND EXCESSIVE LUBRICANT ON CAPTAINS SEAT TRACK WITH ACCOMPANYING ODOR. CLEANED SEAT TRACK.  RAN ACFT PACKS 2 HRS.  NO ODOR NOTICED.
